On the correlation of binary sequences

R. Ahlswede, J. Cassaigne, A. Sárközy

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)169-171
Number of pages3
JournalElectronic Notes in Discrete Mathematics
Volume21
DOIs
Publication statusPublished - Aug 1 2005

Fingerprint

Binary sequences
Binary Sequences

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this

On the correlation of binary sequences. / Ahlswede, R.; Cassaigne, J.; Sárközy, A.

In: Electronic Notes in Discrete Mathematics, Vol. 21, 01.08.2005, p. 169-171.

Research output: Contribution to journalArticle

Ahlswede, R. ; Cassaigne, J. ; Sárközy, A. / On the correlation of binary sequences. In: Electronic Notes in Discrete Mathematics. 2005 ; Vol. 21. pp. 169-171.
@article{9a2f9f841feb4aeb93b9dac3c5838d3f,
title = "On the correlation of binary sequences",
author = "R. Ahlswede and J. Cassaigne and A. S{\'a}rk{\"o}zy",
year = "2005",
month = "8",
day = "1",
doi = "10.1016/j.endm.2005.07.017",
language = "English",
volume = "21",
pages = "169--171",
journal = "Electronic Notes in Discrete Mathematics",
issn = "1571-0653",
publisher = "Elsevier",

}

TY - JOUR

T1 - On the correlation of binary sequences

AU - Ahlswede, R.

AU - Cassaigne, J.

AU - Sárközy, A.

PY - 2005/8/1

Y1 - 2005/8/1

UR - http://www.scopus.com/inward/record.url?scp=34247354592&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34247354592&partnerID=8YFLogxK

U2 - 10.1016/j.endm.2005.07.017

DO - 10.1016/j.endm.2005.07.017

M3 - Article

VL - 21

SP - 169

EP - 171

JO - Electronic Notes in Discrete Mathematics

JF - Electronic Notes in Discrete Mathematics

SN - 1571-0653

ER -